# SDR MWEA00781

- Difficulty date: September 1, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 310 - SMOKE NOTED IN CABIN.  INSPECTED APU AREA FOR LEAKS, NONE FOUND.  POWERED UP AIRCRAFT, FOUND RIGHT AIR CONDITIONED PACK SWITCH ON IN AUTO WITH AN EXTERNAL AIR CONDITION UNIT PLUGGED INTO AIRCRAFT.  NO SMOKE NOTED AFTER DISCONNECTING EXTERNAL AIR CONDITION UNIT FROM AIRCRAFT.  (M)
